# SDR ASAA2018100826405

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,948 hours, 3,936 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100025
- Part serial: 15211H0491
- Condition: Faulty
- Location: Cockpit
- Part time: 11,965 hours, 3,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ON, STAYED ON AFTER QRH PROCEDURE, LIGHT OUT WITH SWITCH OFF. GROUNDED - YES. OLD WINDOW CODE H16. NEW WINDOW CODE H15. SWAPPED WIRE W0420-1001-20 FROM TERMINAL 1 TO TERMINAL 2 IAW WDM 30-41-12-3. NO DISCREPANCIES NOTED. REMOVED, ADJUST AND INSTALLED NEW L2 WINDOW REF AMM 56-12-11-000-801/400-801. LEAK CHECK AND OPS CHECK WINDOW HEAT GOOD.
